Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 1, 2014, 11:57 PM CDT for Ford County, Kiowa County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 11:57 PM CDT (04:57 UTC)
- Expired
- Jun 2, 2014, 1:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 47 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
560
WUUS53 KDDC 020457
SVRDDC
KSC057-097-020600-
/O.NEW.KDDC.SV.W.0071.140602T0457Z-140602T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1157 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS...
WESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 100 AM CDT
* AT 1153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKLIN...
AND MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MULLINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 9956 3747 9956 3747 9959 3750 9971
3767 9966 3764 9931 3744 9935
TIME...MOT...LOC 0457Z 283DEG 26KT 3756 9957
HAIL...1.00IN
WIND...70MPH
$$
122 follow-up statements
565
WWUS53 KDDC 020519
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1219 AM CDT MON JUN 2 2014
KSC057-097-020600-
/O.CON.KDDC.SV.W.0071.000000T0000Z-140602T0600Z/
KIOWA KS-FORD KS-
1219 AM CDT MON JUN 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD AND WESTERN KIOWA COUNTIES UNTIL 100 AM CDT...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF COLDWATER...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 9956 3747 9956 3747 9959 3750 9971
3767 9966 3764 9931 3744 9935
TIME...MOT...LOC 0518Z 283DEG 26KT 3740 9942
HAIL...1.00IN
WIND...60MPH
$$
HUTTON049
WWUS53 KDDC 020546
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1246 AM CDT MON JUN 2 2014
KSC057-097-020556-
/O.CAN.KDDC.SV.W.0071.000000T0000Z-140602T0600Z/
KIOWA KS-FORD KS-
1246 AM CDT MON JUN 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD AND WESTERN
KIOWA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3746 9956 3747 9956 3747 9959 3750 9971
3767 9966 3764 9931 3744 9935
TIME...MOT...LOC 0546Z 283DEG 26KT 3730 9919
$$
HUTTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:28 PM CDT, 8 hours 29 minutes earlier.
Area forecast discussion, Jun 1, 3:28 PM CDT, 8 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 328 PM CDT Sun Jun 1 2014 ...Updated synopsis and short term discussion... .SYNOPSIS... ISSUED AT 327 PM CDT SUN JUN 1 2014 This mornings upper air analysis showed a shortwave trough over southeastern Idaho and northern Utah. A 90 knot speed max at 250 millibars associated with the upper wave was helping it progress east fairly rapidly as indicated by water vapor imagery. At the surface, a cold front had pushed into northwest Kansas and east central Colorado while a trough extended south from the front across far eastern Colorado. Mid level warm advection had sustained some showers and isolated thunderstorms across parts of western and central Kansas through the morning and early afternoon hours. Additional thunderstorms were forming along the front and trough over northwest Kansas and over far eastern Colorado and extreme west central Kansas. && .SHORT TERM...(This evening through Monday) ISSUED AT 327 PM CDT SUN JUN 1 2014 Thunderstorms will continue to develop over far western Kansas through the next few hours. The airmass has become quite unstable across southwest and west central Kansas. SPC meso-analysis and 18z sounding from KDDC showing nearly 2500-3000 J/KG of CAPE. In addition, 0-6km bulk shear values have been increasing to 40 knots or more over the region. A few supercells will be likely with baseball size hail a good possibility. With fairly high bases, the tornado threat still appears to be fairly small although a few local spinups could not be ruled out. Appears that the thunderstorms could evolve into a cluster or line as they move toward central Kansas this evening, which will increase the threat for damaging straight line winds. Most of the thunderstorms should be moving out of central Kansas by late evening although there could be a few lingering storms in the Stafford/Pawnee/Pratt/Barber county areas until around midnight. The cold front is progged to drop farther south into central and southwest Kansas overnight. Winds are expected to become more upslope from the northeast later tonight. This could result in some low stratus developing especially toward central Kansas. On Monday, the front pushes through all of southwest and south central Kansas with easterly upslope flow. Model soundings show some instability mainly to the east and southeast of Dodge City during the afternoon. Most of the models are hinting at some precipitation developing during the afternoon so added a slight chance for showers and thunderstorms to that area. .LONG TERM...(Monday night through Sunday) ISSUED AT 250 PM CDT SUN JUN 1 2014 A conditionally unstable atmosphere will still be in place Monday night and by Tuesday, warming aloft will create much less unstable conditions if not capped conditions for the entire forecast area. Initially a stationary boundary or even outflow boundaries from recent convection will be the focus mechanisms most likely across the higher moisture/higher dew points zones of south central Kansas and northern Oklahoma. The trend as a consensus of the various model data supports a decrease in convective chances into Tuesday as all of southwest and central Kansas becomes engulfed in the warm sector of a strong warm front by around 18 UTC Tuesday. Models are in agreement developing storms along and north of the warm front with decent support from an approaching wave out of Colorado. So if storms develop in our area the best chance appears to be through the I-70 corridor, if at all. The dryline which will likely be positioned somewhere well west of a Dighton to Liberal line could become a more localized focus for storms as well Tuesday evening, however the warm mid level temperatures may for a significant lid, preventing any convection from occurring. Tuesday will certainly be windy with a significant surface pressure gradient across the area as a result of pressure falls over eastern Colorado. By mid week the pattern begins to break down with the polar jet segment coming from the west which could mean repeated convective MCS events for the central high plains region through the end of the week with very low forecaster confidence on timing since it will be primarily shortwave driven. Although the confidence levels on probability of storms is not great, the boundary layer should be significantly cooler from Thursday into the weekend resulting in afternoon temperature being relegated to closer to normal or even cooler than normal for early June. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 1239 PM CDT SUN JUN 1 2014 Scattered thunderstorms are expected to develop by 21z over far western Kansas and become more numerous as they move east through the late afternoon and evening hours. There is good potential for strong to severe storms with large hail and wind gusts to 50-60 knots when the storms move through. Once the storms move past, winds are expected to switch to the north to northeast and increase during the evening hours. MVFR to IFR ceilings could develop at the TAF sites overnight with the best potential at Hays. Any low ceilings that develop should dissipate toward the latter part of this TAF period. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 87 66 98 / 70 10 20 10 GCK 60 86 64 101 / 60 10 10 10 EHA 60 88 64 100 / 30 10 10 10 LBL 62 88 67 100 / 50 10 10 10 HYS 64 85 63 100 / 70 10 10 20 P28 68 88 68 100 / 70 20 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Gerard SHORT TERM...Gerard LONG TERM...Russell AVIATION...Gerard
Hazardous weather outlook, Jun 1, 3:55 PM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SUN JUN 1 2014 KSZ030-031-043>046-061>066-074>081-084>090-021000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 355 PM CDT SUN JUN 1 2014 /255 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS SOUTHWEST AND CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING. GOLF BALL TO BASEBALL SIZE HAIL WILL BE LIKELY FROM THESE STORMS THROUGH THE LATE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO GROW INTO CLUSTERS OR LINES BY EARLY EVENING WITH AN INCREASED THREAT FOR DAMAGING STRAIGHT LINE WINDS OF 60 TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 10 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL EXIST JUST ABOUT EVERY DAY THROUGH THE UPCOMING WEEK. IT IS HARD TO PINPOINT DETAILS ABOUT THE TYPE AND LOCATION OF ANY SEVERE WEATHER AT THIS TIME BUT THERE WILL BE AT LEAST SOME POTENTIAL WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED FOR HAIL AND WIND REPORTS ACROSS CENTRAL AND SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Jun 1, 9:52 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 6 E COLDWATER 37.26N 99.23W
06/01/2014 COMANCHE KS COUNTY OFFICIAL
WET MACROBURST TOOK DOWN A HALF MILE OF POWER POLES.
NUMEROUS TREES WERE HEAVILY DAMAGED IN THE NORTHWEST PART
OF THE COUNTY AS WELL.
&&
MRUSSELLLocal storm report, Jun 1, 9:58 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
958 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 9 WSW BUTTERMILK 37.05N 99.48W
06/01/2014 E1.75 INCH COMANCHE KS PUBLIC
&&
GERARDLocal storm report, Jun 1, 10:02 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1002 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 8 S BUCKLIN 37.44N 99.63W
06/01/2014 M1.00 INCH CLARK KS PUBLIC
0945 PM HEAVY RAIN 7 NW COLDWATER 37.33N 99.43W
06/01/2014 M2.68 INCH COMANCHE KS TRAINED SPOTTER
IT WAS STILL RAINING. MOST OF THE RAIN FELL IN 1 1/2
HOURS.
&&
JHUTTONLocal storm report, Jun 1, 10:48 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1048 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 E COLDWATER 37.26N 99.28W
06/01/2014 COMANCHE KS LAW ENFORCEMENT
A STRETCH OF US160 HAD 24 POWER POLES BLOWN DOWN STARTING
3 MILES EAST OF COLDWATER.
&&
JHUTTONLocal storm report, Jun 1, 10:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 16 NNW MANTER 37.75N 101.94W
06/01/2014 M2.50 INCH HAMILTON KS PUBLIC
HAIL FELL FOR AROUND 40 MINUTES BEGINNING AROUND 1021PM
MDT INCREASING IN SIZE WITH TIME. THE LARGEST AND MOST
DAMAGING HAIL FELL AFTER 11PM MDT DAMAGING VEHICLES,
BENDING 26 GUAGE METAL ROOFING AND LEAVING DENTS IN THE
GROUND.
0100 AM HAIL 8 N JOHNSON CITY 37.69N 101.76W
06/01/2014 E2.50 INCH STANTON KS PUBLIC
HAIL DAMAGED MANY HOUSE WINDOWS.
0155 AM HAIL 1 S ULYSSES 37.56N 101.36W
06/01/2014 M1.50 INCH GRANT KS CO-OP OBSERVER
HAIL FROM DIME TO PING PONG SIZE LASTED FOR OVER 10
MINUTES.
0158 AM HAIL ULYSSES 37.58N 101.36W
06/01/2014 E1.00 INCH GRANT KS LAW ENFORCEMENT
0200 AM HAIL ULYSSES 37.58N 101.36W
06/01/2014 E1.00 INCH GRANT KS PUBLIC
HAIL CAUSED BROKEN WINDOWS TO AT LEAST 1 RESIDENCE.
0200 AM HAIL ULYSSES 37.58N 101.36W
06/01/2014 E1.00 INCH GRANT KS PUBLIC
0210 AM HAIL ULYSSES 37.58N 101.36W
06/01/2014 E1.00 INCH GRANT KS EMERGENCY MNGR
THE COUNTY EMERGENCY MANAGER REPORTED QUITE A BIT OF
QUARTER SIZE HAIL IN ULYSSES.
0215 AM HAIL 6 ENE WOODS 37.20N 100.99W
06/01/2014 E1.00 INCH SEWARD KS PUBLIC
0230 AM HAIL 2 E MOSCOW 37.33N 101.17W
06/01/2014 E1.00 INCH STEVENS KS PUBLIC
0235 AM HAIL 4 W CAVE 37.35N 101.20W
06/01/2014 E2.00 INCH STEVENS KS PUBLIC
HAIL CRACKED THE WINDSHIELD ON A WORK TRUCK.
0307 AM HAIL 13 SE MEADE STATE PARK 37.04N 100.26W
06/01/2014 E1.25 INCH MEADE KS PUBLIC
HAIL BETWEEN QUARTER AND HALF DOLLAR SIZE FELL IN 2
EPISODES BETWEEN 307 AND 407 AM.
0330 PM HAIL 13 N KENDALL 38.13N 101.58W
06/01/2014 E1.00 INCH HAMILTON KS TRAINED SPOTTER
0407 PM HAIL 17 NNW DEERFIELD 38.20N 101.27W
06/01/2014 E1.00 INCH KEARNY KS PUBLIC
0435 PM HAIL 13 NNW SCOTT CITY 38.65N 101.00W
06/01/2014 E1.00 INCH SCOTT KS PUBLIC
0508 PM HAIL 4 N MODOC 38.54N 101.08W
06/01/2014 E1.25 INCH SCOTT KS PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL WAS FALLING.
0533 PM TSTM WND GST 1 SSE WAKEENEY 39.01N 99.87W
06/01/2014 M59.00 MPH TREGO KS MESONET
FROM THE KDOT RWIS SITE.
0548 PM HAIL 12 ESE JOHNSON CITY 37.50N 101.55W
06/01/2014 E1.00 INCH STANTON KS PUBLIC
0607 PM HAIL 1 S ULYSSES 37.56N 101.36W
06/01/2014 M1.00 INCH GRANT KS EMERGENCY MNGR
HAIL RANGED FROM PEA TO QUARTER SIZED.
0608 PM HAIL 9 SW ULYSSES 37.49N 101.47W
06/01/2014 E1.75 INCH GRANT KS TRAINED SPOTTER
0635 PM TSTM WND GST 9 NNW DODGE CITY 37.88N 100.08W
06/01/2014 E65.00 MPH FORD KS PUBLIC
ESITMATED WIND SUSTAINED 40-50 MPH, AND GUSTS TO 65 MPH.
0643 PM HAIL 2 S NEKOMA 38.44N 99.44W
06/01/2014 E1.50 INCH RUSH KS STORM CHASER
HAIL WAS QUARTER TO PING PONG BALL SIZE.
0645 PM TSTM WND DMG BUCKLIN 37.55N 99.63W
06/01/2014 FORD KS PUBLIC
NUMEROUS 8 INCH DIAMETER TREE BRANCHES DOWN.
0645 PM TSTM WND GST 5 WNW DODGE CITY 37.79N 100.10W
06/01/2014 E70.00 MPH FORD KS PUBLIC
0658 PM TSTM WND DMG DODGE CITY 37.76N 100.01W
06/01/2014 FORD KS TRAINED SPOTTER
AWNING OF A PORCH WAS TORN FROM THE ROOFING IN THE 1300
BLOCK OF SUNNYSIDE.
0658 PM HAIL MONTEZUMA 37.60N 100.44W
06/01/2014 M0.75 INCH GRAY KS TRAINED SPOTTER
0700 PM TSTM WND DMG 3 S DODGE CITY 37.71N 100.02W
06/01/2014 FORD KS PUBLIC
POWER POLE BLOWN DOWN.
0701 PM HAIL DODGE CITY 37.76N 100.01W
06/01/2014 E1.00 INCH FORD KS PUBLIC
0706 PM TSTM WND GST 3 ENE DODGE CITY 37.77N 99.97W
06/01/2014 M67.00 MPH FORD KS ASOS
REPORT FROM DODGE CITY ASOS.
0709 PM TSTM WND DMG 4 SW DODGE CITY 37.73N 100.07W
06/01/2014 FORD KS TRAINED SPOTTER
LARGE TRANSMISSION POWER LINE DOWN.
0730 PM TSTM WND DMG 4 SSW FORD 37.58N 99.78W
06/01/2014 FORD KS PUBLIC
A 15X30 FOOT METAL SHED WAS BLOWN ABOUT 200 FEET. 2-3
INCH DIAMETER TREE LIMBS BLOWN DOWN.
0735 PM TSTM WND GST 5 NW BUCKLIN 37.59N 99.70W
06/01/2014 E70.00 MPH FORD KS PUBLIC
SMALL BRANCHES WERE BLOWN DOWN.
0745 PM TSTM WND GST BUCKLIN 37.55N 99.63W
06/01/2014 E70.00 MPH FORD KS PUBLIC
0801 PM TSTM WND GST 4 S MINNEOLA 37.38N 100.01W
06/01/2014 E60.00 MPH CLARK KS PUBLIC
ALSO HAD PING PING BALL SIZED HAIL.
0801 PM HAIL 4 S MINNEOLA 37.38N 100.01W
06/01/2014 M1.50 INCH CLARK KS PUBLIC
ALSO HAD 60 MPH WINDS.
0804 PM TSTM WND GST 8 SSE FOWLER 37.28N 100.14W
06/01/2014 M74.00 MPH MEADE KS STORM CHASER
0818 PM HAIL 7 SSW MINNEOLA 37.36N 100.07W
06/01/2014 M1.75 INCH CLARK KS PUBLIC
IT HAILED FROM 818 PM UNTIL 828 PM AND COVERED THE
GROUND.
0820 PM TSTM WND GST 5 S HAVILAND 37.54N 99.09W
06/01/2014 E60.00 MPH KIOWA KS PUBLIC
0833 PM HAIL 14 NNW ASHLAND 37.37N 99.87W
06/01/2014 E1.00 INCH CLARK KS PUBLIC
0845 PM HEAVY RAIN 7 SSW MINNEOLA 37.36N 100.07W
06/01/2014 M4.00 INCH CLARK KS PUBLIC
RAINFALL OF 4.0 INCHES IN 1 1/2 HOURS.
0850 PM TSTM WND DMG 3 E COLDWATER 37.26N 99.28W
06/01/2014 COMANCHE KS LAW ENFORCEMENT
A STRETCH OF US160 HAD 24 POWER POLES BLOWN DOWN STARTING
3 MILES EAST OF COLDWATER.
0905 PM TSTM WND DMG 6 E COLDWATER 37.26N 99.23W
06/01/2014 COMANCHE KS COUNTY OFFICIAL
WET MACROBURST TOOK DOWN A HALF MILE OF POWER POLES.
NUMEROUS TREES WERE HEAVILY DAMAGED IN THE NORTHWEST PART
OF THE COUNTY AS WELL.
0908 PM HAIL 4 NW ASHLAND 37.23N 99.82W
06/01/2014 E1.75 INCH CLARK KS STORM CHASER
0923 PM TSTM WND GST BUTTERMILK 37.11N 99.34W
06/01/2014 M55.00 MPH COMANCHE KS PUBLIC
0935 PM HAIL 9 WSW BUTTERMILK 37.05N 99.48W
06/01/2014 E1.75 INCH COMANCHE KS PUBLIC
0945 PM HEAVY RAIN 7 NW COLDWATER 37.33N 99.43W
06/01/2014 M2.68 INCH COMANCHE KS TRAINED SPOTTER
IT WAS STILL RAINING. MOST OF THE RAIN FELL IN 1 1/2
HOURS.
0958 PM HAIL 8 S BUCKLIN 37.44N 99.63W
06/01/2014 M1.00 INCH CLARK KS PUBLIC
&&
SUGDENLocal storm report, Jun 1, 11:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1112 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL FOWLER 37.38N 100.20W
06/01/2014 M2.50 INCH MEADE KS PUBLIC
&&
JHUTTONThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Kiowa, Meade | 39 min |
| Jun 1, 7:08 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee | 52 min |
| Jun 1, 7:32 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 58 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 46 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | DDC | Pratt, Stafford | 42 min |
| Jun 1, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Jun 1, 8:48 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 42 min |
| Jun 1, 9:25 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche | 65 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 44 min |
| Jun 1, 11:43 PM CDT | Areal Flood Warning | DDC | Comanche, Kiowa | 10 hr |
| Jun 1, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 61 min |
| Jun 2, 9:35 AM CDT | Areal Flood Warning | DDC | Clark, Comanche, Kiowa | 12 hr |
| Jun 2, 11:38 AM CDT | Areal Flood Warning | DDC | Comanche | 12 hr |
| Jun 2, 3:07 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 29 hr |
| Jun 2, 3:23 PM CDT | Fire Weather Watch | DDC | Hamilton, Kearny, Morton, Stanton | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.